Über Normen von Matrizen.

Alexander Ostrowski

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 2-18
  • ISSN: 0025-5874; 1432-1823

How to cite


Ostrowski, Alexander. "Über Normen von Matrizen.." Mathematische Zeitschrift 63 (1955/56): 2-18. <http://eudml.org/doc/169510>.

author = {Ostrowski, Alexander},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials},
language = {ger},
pages = {2-18},
title = {Über Normen von Matrizen.},
url = {http://eudml.org/doc/169510},
volume = {63},
year = {1955/56},

AU - Ostrowski, Alexander
TI - Über Normen von Matrizen.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 2
EP - 18
LA - ger
KW - linear algebra, polynomials
UR - http://eudml.org/doc/169510
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.